# SDR CA130418001

- Difficulty date: April 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 24,400 hours
- Engine: Pwa PW123
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: HALON1301
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY OF EXTINGUISHER FOR O/H, IT WAS NOTED THAT THE EXTINGUISHER WAS FILLED WITH AN, AS YET UNIDENTIFED LIQUID.  WILL HAVE SUBSTANCE ANALYSED IN ORDER TO DETRMINE NATURE OF THE LIQUID THIS BOTTLE WAS CHARGED WITH.
